# SDR REXA2019072101125

- Difficulty date: July 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 12,710 hours, 8,994 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH FL210 STRONG BURNING SMELL. NO SMOKE NOTED. SMELL LASTED ABOUT 45 SECONDS-1MINUTE. (IN COCKPIT)
INSPECTED THE COCKPIT AND AVIONIC BAY FOR SMOKE SMELLING AND NO SMOKE SMELLING NOTED AT THIS TIME. FOR PRECAUTION UNDER MOC REQUEST DEFERRED RECIRCULATION FANS#1,#2 IAW MEL 21-22-1. PLACARD INSTALLED, MX PROCEDURES COMPLIED WITH AND MOC#14332 NOTIFIED.
